Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
A note on local gradient estimate on Alexandrov spaces
Authors: Hua, B.; Xia, C.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Tohoku Mathematical Journal
Volume: 66
Issue / Number: 2
Start Page: 259
End Page: 267
Document Type: Article
ID: 708547.0
A Penrose inequality for graphs over Kottler space
Authors: Ge, Y.; Wang, G.; Wu, J.; Xia, C.
Date of Publication (YYYY-MM-DD): 2014
Document Type: Article
ID: 708546.0
Isoperimetric type problems and Alexandrov-Fenchel type inequalities in the hyperbolic space
Authors: Wang, G.; Xia, C.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Advances in Mathematics
Volume: 259
Start Page: 532
End Page: 556
Document Type: Article
ID: 708548.0
Local gradient estimate for harmonic functions on Finsler manifolds
Authors: Xia, C.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 51
Issue / Number: 3/4
Start Page: 849
End Page: 865
Document Type: Article
ID: 708549.0
A sharp lower bound for the first eigenvalue on Finsler manifolds
Authors: Wang, G.; Xia, C.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Annales DE l'Institut Henri Poincaré / C
Volume: 30
Issue / Number: 6
Start Page: 983
End Page: 996
Document Type: Article
ID: 688164.0
Hölder regularity for equations of prescribed anisotropic mean curvature type
Authors: Luo, Y.; Xia, C.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Manuscripta Mathematica
Volume: 141
Issue / Number: 3/4
Start Page: 589
End Page: 600
Document Type: Article
ID: 688074.0
Local gradient estimate for harmonic functions on Finsler manifolds
Authors: Xia, C.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Calculus of Variations and Partial Differential Equations
Document Type: Article
ID: 688159.0
On Rigidity of hypersurfaces with constant curvature functions in warped product manifolds
Authors: Wu, J.; Xia, C.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Annals of Global Analysis and Geometry
Document Type: Article
ID: 688158.0
Universal bounds for eigenvalues of the polyharmonic operators
Authors: Jost, J.; Li-Jost, X.; Wang, Q.; Xia, C.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Transactions of the American Mathematical Society
Volume: 363
Issue / Number: 4
Start Page: 1821
End Page: 1854
Document Type: Article
ID: 587689.0
Inequalities for eigenvalues of the biharmonic operator with weight on Riemannian manifolds
Authors: Wang, Q.; Xia, C.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of the Mathematical Society of Japan
Volume: 62
Issue / Number: 2
Start Page: 597
End Page: 622
Document Type: Article
ID: 542254.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.